# SDR 10192007

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N417MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7150
- Aircraft time: 11,372 hours
- Engine: Pwa PT6A42
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tailboom
- Part time: 11,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE TAIL ROTOR GEARBOX ATTACHING FITTING WAS FOUND TO BE CRACKED.
